# SDR ASAA11510488

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,290 hours, 5,904 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER DIFFERENTIAL FILTER INDICATOR HAS HISTORY OF INDICATOR FOUND EXTENDED WITH FILTER FOUND CLEAN.  REPLACED APU OIL FILTER INDICATOR PER AMM 49 91 13 000 802 LEAK & OPS CHECK GOOD INDICATOR DID NOT EXTEND WHILE APU OPERATED.
